# SDR NACA2021091500001

- Difficulty date: September 15, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,232 hours, 18,454 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,494 hours, 2,777 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FOUND NICK ON FAN BLADE #27 ON THE LEADING EDGE 5 INCH FROM THE BLADE TIPS RH ENGINE. CORRECTIVE ACTION: DAMAGE INSPECTED AND REMOVED IAW AMM 72-31-02. NDT INSPECTION PERFORMED IAW AMM 70-11-06, NO DEFECTS
